Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Positive links

Tim D Cochran and Eamonn Tweedy

Algebraic & Geometric Topology 14 (2014) 2259–2298
Bibliography
1 A Beliakova, S Wehrli, Categorification of the colored Jones polynomial and Rasmussen invariant of links, Canad. J. Math. 60 (2008) 1240 MR2462446
2 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 39 MR520521
3 J C Cha, M Powell, Covering link calculus and the bipolar filtration of topologically slice links, Geom. Topol. (to appear) arXiv:1212.5011
4 D Cimasoni, Slicing Bing doubles, Algebr. Geom. Topol. 6 (2006) 2395 MR2286030
5 T D Cochran, Concordance invariance of coefficients of Conway's link polynomial, Invent. Math. 82 (1985) 527 MR811549
6 T D Cochran, Geometric invariants of link cobordism, Comment. Math. Helv. 60 (1985) 291 MR800009
7 T D Cochran, Link concordance invariants and homotopy theory, Invent. Math. 90 (1987) 635 MR914853
8 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 427, Amer. Math. Soc. (1990) MR1042041
9 T D Cochran, A Gerges, K Orr, Dehn surgery equivalence relations on $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 97 MR1833077
10 T D Cochran, R E Gompf, Applications of Donaldson's theorems to classical knot concordance, homology $3$–spheres and property $P$, Topology 27 (1988) 495 MR976591
11 T D Cochran, S Harvey, P Horn, Filtering smooth concordance classes of topologically slice knots, Geom. Topol. 17 (2013) 2103 MR3109864
12 P M Gilmer, Configurations of surfaces in $4$–manifolds, Trans. Amer. Math. Soc. 264 (1981) 353 MR603768
13 C M Gordon, Some aspects of classical knot theory, from: "Knot theory (Proc. Sem., Plans-sur–Bex, 1977)" (editor J C Hausmann), Lecture Notes in Math. 685, Springer, Berlin (1978) 1 MR521730
14 J Green, S Morrison, A Shumakovich, D Bar-Natan, UniversalKh and JavaKh (2005)
15 L H Kauffman, Signature of branched fibrations, from: "Knot theory (Proc. Sem., Plans-sur–Bex, 1977)" (editor J C Hausmann), Lecture Notes in Math. 685, Springer, Berlin (1978) 203 MR521734
16 A Kawauchi, A survey of knot theory, Birkhäuser, Basel (1996) MR1417494
17 P B Kronheimer, T S Mrowka, Gauge theory and Rasmussen's invariant, J. Topol. 6 (2013) 659 MR3100886
18 A S Levine, Slicing mixed Bing–Whitehead doubles, J. Topol. 5 (2012) 713 MR2971611
19 J P Levine, Link concordance and algebraic closure II, Invent. Math. 96 (1989) 571 MR996555
20 J P Levine, A factorization of the Conway polynomial, Comment. Math. Helv. 74 (1999) 27 MR1677110
21 C Livingston, S Naik, Ozsváth–Szabó and Rasmussen invariants of doubled knots, Algebr. Geom. Topol. 6 (2006) 651 MR2240910
22 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
23 J Milnor, Link groups, Ann. of Math. 59 (1954) 177 MR0071020
24 J Milnor, Isotopy of links: Algebraic geometry and topology, from: "A symposium in honor of S Lefschetz" (editors R H Fox, D C Spencer, A W Tucker), Princeton Univ. Press (1957) 280 MR0092150
25 K Miyazaki, Band-sums are ribbon concordant to the connected sum, Proc. Amer. Math. Soc. 126 (1998) 3401 MR1451821
26 C Otto, The $n$–solvable filtration of the link concordance group and Milnor's invariants, Algebr. Geom. Topol. (to appear) arXiv:1211.1423
27 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
28 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
29 T D Peters, A concordance invariant from the Floer homology of $+1/-1$ surgeries arXiv:1003.3038
30 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
31 V A Rohlin, Two-dimensional submanifolds of four-dimensional manifolds, Funkcional. Anal. i Priložen. 5 (1971) 48 MR0298684
32 A G Tristram, Some cobordism invariants for links, Proc. Cambridge Philos. Soc. 66 (1969) 251 MR0248854
33 O J Viro, Branched coverings of manifolds with boundary, and invariants of links I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 1241 MR0370605